MathSciNet Relay Station
MathSciNet bibliographic data
MR1081099 (92c:20043) 20E06 (20F18)
Tang, C. Y. On the subgroup separability of generalized free products of nilpotent groups. Proc. Amer. Math. Soc. 113 (1991), no. 2, 313–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement